Department of Mathematics, HKUST  

  LI, Wei-Ping   李衛平

  PhD Columbia

  Chair Professor

Office: Room 3427  

Telephone: 7432  

Email: mawpli@ust.hk  

Home Page:
https://www.math.ust.hk/~mawpli  

Prof. Li received a Bachelor's Degree at Nankai 1980-1984, a Master's Degree at Columbia University 1985-1986, and a Doctor's Degree at Columbia University 1986-1991, respectively. He had postdoctoral appointment at Oklahoma State University 1991-1992. Prof. Li joined the Department of Mathematics of HKUST as a lecturer on 12 July, 1992. He is now a Chair Professor of the department.

Research Interests

  • Algebraic geometry

Awards & Honors

  • Best Paper Awards in the first annual meeting of International Consortium of Chinese Mathematician (ICCM2017)  (2017)

       Selected Publications

Full Publication List [HKUST Scholarly Publications]  

Article   

  1. A Survey on Mixed Spin P-fields  (2017)
    • Chinese Annals of Mathematics. Series B. , v. 38, (4), 2017, p. 869-882

  2. The Cohomological Crepant Resolution Conjecture for the Hilbert-Chow Morphisms  (2016)
    • Journal of Differential Geometry. , v. 104, (3), November 2016, p. 499-557

  3. The Gromov-Witten invariants of the Hilbert schemes of points on surfaces with p(g) > 0  (2015)
    • International Journal of Mathematics. , v. 26, (1), January 2015, article number 1550009

  4. Witten’s top Chern class via cosection localization  (2015)
    • Inventiones Mathematicae. , v. 200, (3), June 2015, p. 1015-1063

  5. Donaldson-Thomas invariants of certain Calabi-Yau 3-folds  (2013)
    • Communications in Analysis and Geometry. , v. 21, (3), 2013, p. 541-578

  6. The Donaldson-Thomas invariants under blowups and flops  (2012)
    • Journal of Differential Geometry. , v. 90, (3), 2012, p. 391-411

  7. Two point extremal Gromov-Witten invariants of Hilbert schemes of points on surfaces  (2011)
    • Mathematische Annalen. , v. 349, (4), April 2011, p. 839-869

  8. 1-point Gromov-Witten invariants of the moduli spaces of sheaves over the projective plane  (2011)
    • Transactions of the American Mathematical Society. , v. 363, (5), May 2011, p. 2551-2569

  9. Polynomial Bridgeland stability conditions for the derived category of sheaves on surfaces  (2011)
    • Communications in Analysis and Geometry. , v. 19, (1), January 2011, p. 31-52

  10. Equivariant cohomology of incidence Hilbert schemes and infinite dimensional Lie algebras  (2010)
    • Manuscripta mathematica. , v. 133, (3-4), November 2010, p. 519-544

  11. Integral cohomology of Hilbert schemes of points on surfaces  (2008)
    • Communications in analysis and geometry. , v. 16, (5), 2008, DEC, p. 969-988

  12. On certain moduli spaces of ideal sheaves and Donaldson-Thomas invariants  (2007)
    • Mathematical research letters. , v. 14, (2-3), 2007, Mar, p. 403-411

  13. On the Euler numbers of certain moduli spaces of curves and points  (2006)
    • Communications in Analysis and Geometry. , v. 14, (2), 2006, p. 387-410

  14. Hilbert schemes, integrable hierarchies, and Gromov-Witten theory  (2004)
    • International mathematics research notices. , (40), 2004, p. 2085-2104

  15. Ideals of the cohomology rings of Hilbert schemes and their applications  (2004)
    • Transactions of the American Mathematical Society. , v. 356, (1), 2004, p. 245-265

  16. Stability of the cohomology rings of Hilbert schemes of points on surfaces  (2003)
    • Journal fur die Reine und Angewandte Mathematik. , v. 554, 2003, Jan, p. 217-234

  17. Stable rank-2 bundles on Calabi-Yau manifolds  (2003)
    • International journal of mathematics. , v. 14, (10), 2003, Dec, p. 1097-1120

  18. Hilbert schemes and W algebras  (2002)
    • International mathematics research notices. , (27), 2002, p. 1427-1456

  19. Vertex algebras and the cohomology ring structure of Hilbert schemes of points on surfaces  (2002)
    • Mathematische Annalen. , v. 324, (1), 2002, Sep, p. 105-133

  20. On blowup formulae for the S-duality conjecture of Vafa and Witten III: relations with vertex operator algebras  (2002)
    • Journal FUR DIE Reine UND ANGEWANDTE MATHEMATIK. , v. 542, 2002, JAN 31, p. 173-217

  21. On 1-point Gromov-Witten invariants of the Hilbert schemes of points on surfaces  (2002)
    • Turkish Journal of Mathematics. , v. 26, (1), p. 53-68

  22. Generators for the cohomology ring of Hilbert schemes of points on surfaces  (2001)
    • International mathematics research notices. , v. 2001, (20), p. 1057-1074

  23. On blowup formulae for the S-duality conjecture of Vafa and Witten  (1999)
    • Inventiones mathematicae. , v. 136, (2), 1999, MAY, p. 451-482

  24. On blowup formulae for the S-duality conjecture of Vafa and Witten II: The universal functions  (1998)
    • Mathematical research letters. , v. 5, (4), 1998, JUL, p. 439-453

  25. Vertex operator algebras and the blowup formula for the S-duality conjecture of Vafa and Witten  (1998)
    • Mathematical research letters. , v. 5, (6), 1998, Nov, p. 791-798

  26. Birational models of the moduli spaces of stable vector bundles over curves  (1997)
    • International journal of mathematics. , v. 8, (6), 1997, Sep, p. 781-808

  27. Relations between moduli spaces of stable bundles over P-2 and rationality  (1997)
    • Journal fur die Reine und Angewandte Mathematik. , v. 484, 1997, p. 201-217

  28. On Donaldson polynomials of rational ruled surfaces  (1996)
    • Forum mathematicum. , v. 8, (6), 1996, p. 737-759

  29. Extensions of vector bundles and rationality of certain moduli spaces of stable bundles  (1996)
    • Journal FUR DIE Reine UND ANGEWANDTE MATHEMATIK. , v. 475, 1996, p. 209-220

  30. Rank-3 stable bundles on rational ruled surfaces  (1996)
    • Mathematische Zeitschrift. , v. 222, (2), 1996, Jun, p. 279-303

  31. VARIATION OF THE GIESEKER AND UHLENBECK COMPACTIFICATIONS  (1995)
    • International journal of mathematics. , v. 6, (3), 1995, JUN, p. 397-418

  32. Stable Vector-Bundles On Algebraic-Surfaces  (1994)
    • Transactions of the American Mathematical Society. , v. 345, (2), 1994, OCT, p. 833-852

  33. Lower-degree Donaldson polynomial invariants of rational surfaces  (1993)
    • Journal of Algebraic Geometry. , Edited by University Press, v. 2, 1993, p. 413-442

Conference paper   

  1. On the Mathematics and Physics of Mixed Spin P-fields  (2017)
    • Proceedings of Symposia in Pure Mathematics. , v. 96, 2017, p. 55-81

  2. On A twisted Landau-Ginzburg type theory  (2013)
    • Scuola Internazionale Superiore di Studi Avanzati(SISSA), Trieste, Italy. , August 2013

  3. Incidence Hilbert schemes and infinite dimensional Lie algebras  (2007)
    • Proceedings of the 4th international congress of Chinese Mathematicians. , Vol II, p408-441, Dec. 2007

  4. Hilbert scheme intersection numbers, Hurwitz numbers, and Gromov-Witten invariants  (2005)
    • Contemporary mathematics - American Mathematical Society. , v. 392, 2005, p. 67-81

  5. The cohomology rings of Hilbert schemes via jack polynomials  (2003)
    • CRM Workshop on Algebraic Structures and Moduli Spaces, Montreal, Canada. , 14-20 July 2003, p. 249-258

  6. Curves in the Hilbert schemes of points on surfaces  (2003)
    • Contemporary Mathematics. , Vol. 322, pp. 89-96

Book   

  1. Calculus: Rigor, Concision, Clarity  (2010)
    • Calculus: Rigor, Concision, Clarity. , / Jishan Hu, Jian-Shu Li, Wei-Ping Li, Min Yan. Hong Kong: Hong Kong Mathematical Society, 2010